MathSciNet Relay Station
MathSciNet bibliographic data
MR401905 (53 #5731) 20D05
O'Nan, Michael E. Some evidence for the existence of a new simple group. Proc. London Math. Soc. (3) 32 (1976), no. 3, 421–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement